# SDR DHL2003804770

- Difficulty date: January 22, 2003
- Submitted: March 29, 2003
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- Aircraft time: 77,866 hours, 28,485 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: S2772660
- Condition: Worn
- Location: Fuselage
- Part time: 77,866 hours, 28,485 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO TRACK WORN IN VARIOUS LOCATIONS . CUT OUT DAMAGED TRACKS IAW SRM 53-2-3 PG 17 , CLEANED , TREATED AND PRIMED AREA IAW SRM 51-1-8B INSTALLED NEW PLUGS AND CHANNEL OR INSTALLED NEW TRACK SECTION IAW SRM 53-2-3 PG. 49-50
